MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DETACH ROTO-CAM HANDLE/SHAFT; DETACH SCISSORS SYSTEM

INTEGRA LIFESCIENCES MANSFIELD DETACH ROTO-CAM HANDLE/SHAFT; DETACH SCISSORS SYSTEM
Model Number 625090H
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is 1 of 2 reports for the handle used during this event and is linked to manufacturer report# 3014334038-2022-00257: a facility reported that during a laparoscopic cholecystectomy, the trial detach roto-cam handle/shaft (625090h) did not function properly; the insert did not fit/link with the handle.No patient injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The loaner detach roto-cam handle/shaft (625090h) has been returned for evaluation.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Visual evaluation noted that the roto-cam handle/shaft was received in used condition with the shaft unable to link to the handle due to wear/environmental damage causing misalignment.The reported complaint was confirmed.No manufacturing, workmanship or material deficiency has been identified.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
N/a.

Brand Name
DETACH ROTO-CAM HANDLE/SHAFT
Common Device Name
DETACH SCISSORS SYSTEM
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15801224
Report Number3014334038-2022-00256
Device Sequence Number16909873
Product Code KNF
UDI-Device Identifier10381780151777
UDI-Public10381780151777
Combination Product (Y/N)N
PMA/510(K) Number
K932456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number625090H
Device Catalogue Number625090H
Device Lot Number52819AB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown